# SDR WX0A071594

- Difficulty date: May 23, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5930494504
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT L/B FLAP L/B VANE LEADING EDGE DOUBLER CHAFED.  REPLACED DOUBLER.
